# SDR USAA2013121300008

- Difficulty date: December 12, 2013
- Submitted: December 13, 2013
- Operation: Air carrier
- Aircraft: N124US
- Make and model: Airbus A320-214
- Aircraft serial: 1314
- Aircraft time: 40,937 hours, 18,760 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Part number: DHE1141
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

1L DOOR SLIDE DOES NOT SHOW ARMED IN COCKPIT WHEN ARMED AT THE DOOR.  ADJUSTED 1L DOOR SLIDE ARMING & DISARMING PROXIMITY SWITCH IAW A320 AMM 52-71-00-820-002.
